# SDR ABXA20130511431

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,310 hours, 37,964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 212T31192
- Condition: Blown
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL LOUD POP HEARD, AFTER TAKEOFF SEVERAL STATUS MESSAGE CAME ON; BODY OVERHEAT ON, ADP PRESSURE LIGHT ON, AND CABIN ALT AUTO ON.  DUCT LEAK NOTICED.  FOUND PNEUMATIC DUCT BLOWN AT STA 1249, ALONG WITH SMOKE DETECTOR TUBING DAMAGED, BODY OVERHEAT DETECTION CLAMPS DAMAGED, SMOKE CURTAIN AND SIDE WALL LINING DAMAGED.  CREW REPORTED SMOKE BUT MAY HAVE BEEN RELATED TO RAPID PRESSURE LOSS (FOGGING).  AIRCRAFT FERRIED TO MIA FOR REPAIR PER PER REA B636-60549. AND DI 74874. MBCB 05-13-13.  CODE 27, ACFT WAS GROUNDED.
